| Model Number |
42434E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 1 bd alaris¿ smartsite¿ gravity set had component separation.The following information was provided by the initial reporter: the user reported tubing dislodged from the drip chamber and the same thing happened about 1 month ago in the or.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of separation at drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 42434e because the lot number is unknown.
Event or Problem Description
It was reported that 1 bd alaris¿ smartsite¿ gravity set had component separation.The following information was provided by the initial reporter : the user reported tubing dislodged from the drip chamber and the same thing happened about 1 month ago in the or.